# SDR AALA202410212789

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 33,948 hours, 13,803 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AT 12,000', THERE WAS A STRONG ODOR OF MUSTY DIRTY SOCKS THAT LASTED FOR 6 MINUTES. ENGINES WERE AT IDLE WHEN THE SMELL BEGAN. MAINTENANCE FOUND THE APU LOAD COMPRESSOR SEAL LEAKING OIL AND REPLACED THE APU PER TASK CARD 26L31049003.
